Ask an expert
Question

12 Mar 2007

TRIPHASIL
Im on triphasil for 4 years already and have just been weird since then, mood swings and dont even talk about the facial hair that i have been getting.

If i discontinue use of this pill will the facial hair decrease its growth or just go away?

What other pill can you recommend that will be lighter and not increase such increased hair growth.

Please let me know as i need to find out
Answer 329 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

The Pill does not usually cause facial hair growth.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.